High blood pressure and tachycardia after ragular amphetamine use. Is this dangerous?
I posted on here around the beginning of the year about a bad time I had with some pure amphetamine. I unknowingly potentiate it with baking soda, which I take regularly for heartburn.I’m not having breathing issues anymore. But I’ve noticed my pulse is remaining consistantly high during the day. According to my cheap BP meter, it’s around 100-120bpm. My blood pressure is pretty much normal, avg. 135 over 85.
I’ve stopped using all amphetamines and stimulants, no more decongestant in the morning or caffeine. I do use cannabis daily.I’m slightly overweight, smoke maybe 8 cigarettes a day (honestly). But my father has had a history of high BP and his father died of heart failure. I’m not that damned old but this is really starting to worry me.I’m trying to get into a doctor now, hopefully a local free clinic as I have no insurance and very little income. Any info would REALLY be appreciated right now! I really appreciate what you do on here, as I’m sure everyone else does!
A heart rate of 100 to 120 beats per minute at rest is considered elevated and warrants further evaluation. Tachycardia can be caused by the residual effects of taking amphetamines (it depends on when did you take your last dosage) or by anxiety, but there are many other possible causes as well. If the tachycardia persists for several days, it is recommended to see a doctor.
Diagnostic tests, such as radiology, electrocardiography, and blood tests, are necessary to determine the underlying cause of tachycardia. So, it is not possible to provide advice without a proper diagnosis, as tachycardia can be a symptom of various conditions, some of which may not be serious.
It is important to note that the belief that sodium bicarbonate enhances the effects of amphetamines is a myth. And the same goes for the claim that drinking baking soda can alter the results of a urine test for amphetamines. These are simply urban legends with no scientific basis